# SDR CA001005011

- Difficulty date: August 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 26,817 hours
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: False Indication
- Location: Ecam
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) 1. A/C DEPARTING AT APPROXIMATELY 100 KTS. INTERMITTENT ECAM MASTER WARNING & CHIME MESSAGE DISAPPEARED WITHOUT OBSERVING ECAM. 2. AT APPROXIMATELY 155 KTS MASTER WARNING ON ECAM, MASTER CAUTION &  CONDITIONS CHIME.3. SUCCESSFUL REJECTED TAKEOFF CARRIED OUT. NO MESSAGE FOUND ON ECAM FOR  FAULT. 4. 8 MAIN WHEEL ASSEMBLES & BRAKE ASSEMBLES REPLACED I.A.W. 32-12-37 & 32-42-12. 5. DFDR REMOVED FOR INVESTIGATION. 6. NO FURTHER PROBLEM FOUND ON SUBSEQUENT FLIGHTS.
